# SDR DALA2015110906822

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1309-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON INTERCOSTAL BETWEEN LONGERON 27 LT AND LONGERON 28LT, FROM BS Y=1309 TO Y=1322 AT AFT CARGO COMPARTMENT.  NEW INTERCOSTAL WAS REPLACED DUE TO EXCESSIVE DAMAGE IAW SRM 51-30-2, 51-10-4, 51-10-3, PAR 21 AND 14, 51-30-5 AND DWG 9936718.
